# SDR ZZDA2011709

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT MOVEABLE FLAP VANE  LOWER SURFACE SKIN, DENTED.  ACCOMPLISHED LOWER SURFACE SKIN REPAIR PER B717 MM 27-50-03 AND B717 SRM 51-70-02.
